An upper bound for ramsey numbers

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1076-1079
Number of pages4
JournalBulletin of the American Mathematical Society
Volume72
Issue number6
DOIs
StatePublished - 1966
Externally publishedYes

Fingerprint

Ramsey number
Upper bound

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

An upper bound for ramsey numbers. / Graver, Jack E.

In: Bulletin of the American Mathematical Society, Vol. 72, No. 6, 1966, p. 1076-1079.

Research output: Contribution to journalArticle

@article{0463a25cdbbf4829a7d11aff377d114f,
title = "An upper bound for ramsey numbers",
author = "Graver, {Jack E}",
year = "1966",
doi = "10.1090/S0002-9904-1966-11652-X",
language = "English (US)",
volume = "72",
pages = "1076--1079",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "6",

}

TY - JOUR

T1 - An upper bound for ramsey numbers

AU - Graver, Jack E

PY - 1966

Y1 - 1966

UR - http://www.scopus.com/inward/record.url?scp=84887921437&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84887921437&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1966-11652-X

DO - 10.1090/S0002-9904-1966-11652-X

M3 - Article

VL - 72

SP - 1076

EP - 1079

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 6

ER -